advertisement
Question
Posted by: brenda | 2011/04/20

DIET -PILL

I WAS ON THE PILL ( DIET ) NOW I''M STARTING FEELING SICK AND HAS A BAD YELLOW WISH DISCHARGE. DO U THINK ITS CUASE BECAUSE OF MY PILL THAT I DRINK

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Brenda
It is very difficult to judge if the diet pill you were taking is making you feel sick and is responsible for the yellowish discharge, because you don't mention what type of pill you were taking. If by feeling sick you mean you are feeling nauseous then this could be caused by over-the-counter diet pills. I don't think the yellowish discharge is due to a slimming pill and it and the nausea may well be due to a bacterial, viral or fugus infection. Please see your medical dr ASAP so that he/she can diagnose what is wrong with you and treat the infection so that you can feel better again.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011/04/20

Dear Brenda
It is very difficult to judge if the diet pill you were taking is making you feel sick and is responsible for the yellowish discharge, because you don't mention what type of pill you were taking. If by feeling sick you mean you are feeling nauseous then this could be caused by over-the-counter diet pills. I don't think the yellowish discharge is due to a slimming pill and it and the nausea may well be due to a bacterial, viral or fugus infection. Please see your medical dr ASAP so that he/she can diagnose what is wrong with you and treat the infection so that you can feel better again.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement